# SDR UPS96420568

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, THE AFT LOWER CARGO FIRE PROTECTION WAS GIVING FALSE INDICATIONS PERIODICALLY DURING FLIGHT.  PERFORM AFT CARGO LWR FIRE PROTECTION TEST PER MM 26-16-00, OPS CK NORMAL.
